American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Judith Egan and Ian M. Wanless. Enumeration of MOLS of small order. Math. Comp. 85 (2016) 799-824.
Abstract, references, and article information
View Article: PDF

[2] Christoph Hering, Andreas Krebs and Thomas Edgar. Non-symmetric lexicographic configurations. Contemporary Mathematics 611 (2014) 49-58.
Book volume table of contents   
View Article: PDF

[3] Brent L. Kerby and Jonathan D. H. Smith. Quasigroup automorphisms and the Norton-Stein complex. Proc. Amer. Math. Soc. 138 (2010) 3079-3088. MR 2653932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gary L. Mullen and Carl Mummert. Finite Fields and Applications. The Student Mathematical Library 41 (2007) MR MR2358760.
Book volume table of contents   

[5] Gary L. Mullen and Carl Mummert. Algebraic coding theory. The Student Mathematical Library 41 (2007) 79-108.
Book volume table of contents   
View Article: PDF

[6] Gary L. Mullen and Carl Mummert. Finite fields. The Student Mathematical Library 41 (2007) 1-42.
Book volume table of contents   
View Article: PDF

[7] Gary L. Mullen and Carl Mummert. Combinatorics. The Student Mathematical Library 41 (2007) 43-78.
Book volume table of contents   
View Article: PDF

[8] Gary L. Mullen and Carl Mummert. Background in number theory and abstract algebra. The Student Mathematical Library 41 (2007) 133-154.
Book volume table of contents   
View Article: PDF

[9] Gary L. Mullen and Carl Mummert. Cryptography. The Student Mathematical Library 41 (2007) 109-131.
Book volume table of contents   
View Article: PDF

[10] Gary L. Mullen and Carl Mummert. Hints for selected exercises. The Student Mathematical Library 41 (2007) 155-164.
Book volume table of contents   
View Article: PDF

[11] Thomas Zaslavsky. Quasigroup associativity and biased expansion graphs. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 13-18. MR 2200950.
Abstract, references, and article information   
View Article: PDF

[12] Felix Lazebnik and Andrew Thomason. Orthomorphisms and the construction of projective planes. Math. Comp. 73 (2004) 1547-1557. MR 2047100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dragomir Z. Ðokovic. Correction to: The closure diagrams for nilpotent orbits of the real forms EVI and EVII of $\mathbf{E_7}$. Represent. Theory 5 (2001) 503-503.
Abstract, references, and article information   
View Article: PDF

[14] Dragomir Z. Ðokovic. The closure diagram for nilpotent orbits of the split real form of ${E_7}$. Represent. Theory 5 (2001) 284-316. MR 1857083.
Abstract, references, and article information   
View Article: PDF

[15] Dragomir Z. Dokovic. The closure diagrams for nilpotent orbits of the real forms EVI and EVII of $\mathbf{E_7}$. Represent. Theory 5 (2001) 17-42. MR 1826427.
Abstract, references, and article information   
View Article: PDF

[16] Burkard Polster. $n$-unisolvent sets and flat incidence structures. Trans. Amer. Math. Soc. 350 (1998) 1619-1641. MR 1407710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jeannette C. M. Janssen. The Dinitz problem solved for rectangles . Bull. Amer. Math. Soc. 29 (1993) 243-249. MR 1215310.
Abstract, references, and article information   
View Article: PDF

[18] E. R. Lamken. Generalized balanced tournament designs . Trans. Amer. Math. Soc. 318 (1990) 473-490. MR 978380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. E. Andrews, I. P. Goulden and D. M. Jackson. Generalizations of Cauchy's summation theorem for Schur functions . Trans. Amer. Math. Soc. 310 (1988) 805-820. MR 973178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. H. Dinitz and D. R. Stinson. On nonisomorphic Room squares . Proc. Amer. Math. Soc. 89 (1983) 175-181. MR 706536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert A. Proctor. Shifted plane partitions of trapezoidal shape . Proc. Amer. Math. Soc. 89 (1983) 553-559. MR 715886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ding Zhu Du and F. K. Hwang. Balanced Howell rotations of the twin prime power type . Trans. Amer. Math. Soc. 271 (1982) 415-421. MR 654841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ding Zhu Du and F. K. Hwang. Symmetric skew balanced starters and complete balanced Howell rotations . Trans. Amer. Math. Soc. 271 (1982) 409-413. MR 654840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Charles C. Lindner. Embedding orthogonal partial Latin squares . Proc. Amer. Math. Soc. 59 (1976) 184-186. MR 0409227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. K. Brayton, Donald Coppersmith and A. J. Hoffman. Self-orthogonal latin squares of all orders $n \ne 2,3,6$. Bull. Amer. Math. Soc. 80 (1974) 116-118. MR 0327544.
Abstract, references, and article information   
View Article: PDF

[26] Judith Q. Longyear. Certain m.o.l.s. as groups . Proc. Amer. Math. Soc. 36 (1972) 379-384. MR 0307943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. N. Lehmer. On the congruences connected with certain magic squares . Trans. Amer. Math. Soc. 31 (1929) 529-551. MR 1501498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia